Year 2020, Volume 4 , Issue 9, Pages 842 - 844 2020-09-01

Yüze yabancı madde enjeksiyonu sonrası erken lipogranüloma oluşumu
Early lipogranuloma formation after foreign material injection to the face

Percin KARAKOL [1] , Melihcan SEZGİÇ [2]


Yaşlanma hem fiziksel hem de ruhsal olarak ilerleyen, fizyolojik bir süreçtir. Günümüz şartlarında güzel bir şekilde yaşlanmak için, dış görünümü destekleyen ve kişinin kendini sosyal olarak iyi hissetmesini sağlayan medikal cihazlar ve kozmetik prosedürler mevcuttur. Gelişen teknoloji sayesinde yıllar içinde, yaşlanma nedeni ile olan yüzdeki volüm kaybını kompanse etmek için farklı çözümler türemiştir. Dermal dolguların kullanım sıklığı her geçen yıl artsa da, yüksek maliyetleri ve belli aralıklarla tekrarlanma gereksinimleri insanları farklı ve sağlıksız çözümler aramaya itmektedir. Bu çalışmada her iki nazolabial katlantıya yumurta akı enjekte edilen, yüzde yaygın kızarıklık ve hassasiyet ile başvuran, 32 yaşında bir kadın hastayı sunduk. Hastaya sistemik kortikosteroid tedavisinin ardından cerrahi eksizyon yapıldı. Hastanın ağız içinden eksize edilen granülomları patoloji sonucuna göre lipogranülom olarak belirlendi. Yüze kozmetik amaçlı yapılan yabancı madde enjeksiyonların sıklığı son yıllarda artış göstermektedir. Bu olguların tedavisinde erken tanı ve takip kritik önem taşımaktadır.
Aging is a physiological process that progresses both physically and mentally. In today's conditions, there are medical devices and cosmetic procedures that support the external appearance and make the person feel good socially in order to age well. Over the years, thanks to the advancing technology, different solutions have been developed to compensate the loss of facial volume due to aging. Although the use of dermal fillers increases with each passing year, their excessive costs, and the need for periodic repetition force people to seek different and unhealthy solutions. In this study, we present a 32-year-old female patient who was injected with egg white in both nasolabial folds and presented with widespread redness and tenderness on the face. Surgical excision was performed after systemic corticosteroid therapy. The patient's granulomas excised from the mouth were reported as lipogranuloma by the pathology department. The frequency of foreign substance injections for cosmetic purposes has increased in recent years. Early diagnosis and follow-up is critical in the treatment of these cases.
  • 1. Kim MW, Park HS, Yoon HS, Cho S. Late-Onset Complication of Fillers: Paraffinoma of the Lower Eyelids Clinically Mimicking Xanthelasma. Ann Dermatol. 2016;28:753-6.
  • 2. Whitney F, Louis M. Foreign Body Reaction to Facial Dermal Fillers:Case Report. J Oral Maxillofac Surg. 70:2012;2352-5.
  • 3. Anderson JM, Rodriguez A, Chang DT. Foreign body reac¬tion to biomaterials. Semin Immunol. 2008;20:86-100.
  • 4. Lemperle G, Gauthier-Hazan N, Wolters M, et al. Foreign body granulomas after all injectable dermal fillers: part 1. Possible causes. Plast Reconstr Surg. 2009;123:1842-63.
  • 5. Wang LL, Thomas WW, Friedman O. Granuloma formation secondary to silicone injection for soft-tissue augmentation in facial cosmetics: Mechanisms and literature review. Ear Nose Throat J. 2018;97(1-2):E46-E51. doi:10.1177/0145561318097001-211
  • 6. Williams GT, Williams WJ. Granulomatous inflammation: a review. J Clin Pathol. 1983;36:723-33.
  • 7. Lemperle G, Gauthier-Hazan N, Wolters M, et al. Foreign body granulomas after all injectable dermal fillers: part 1. Possible causes. Plast Reconstr Surg. 2009;123:1842-63.
  • 8. Bentkover SH. The biology of facial fillers. Facial Plast Surg. 2009;25:73-85.
  • 9. Park TH, Seo SW, Kim JK, et al. Clinical experience with polymethylmethacrylate microsphere filler complications. Aesthetic Plast Surg. 2012;36:421-6.
  • 10. Tanna N, Zalkind D, Glade RS, Bielamowicz SA. Foreign body reaction to calcium hydroxylapatite vocal fold augmentation. Arch Otolaryngol Head Neck Surg. 2006;132:1379-82.
  • 11. Graivier MH, Bass LS, Busso M, Jasin ME, Narins RS, Tzikas TL. Calcium hydroxylapatite (Radiesse) for correction of the mid- and lower face: consensus recommendations. Plast Reconstr Surg. 2007;120:55S-66S.
  • 12. Yang JH, Lee SM, Won CH, et al. Foreign body granuloma caused by hyaluronic acid/dextranomer microsphere filler injection. Int J Dermatol. 2012;51:1517-8.
  • 13. Conejo-Mir JS, Sanz Guirado S, Angel Munoz M. Adverse granulomatous reaction to Artecoll treated by intralesional 5-fluorouracil and triamcinolone injections. Dermatol Surg. 2006;32:1079-81.
  • 14. Lee JM, Kim YJ. Foreign body granulomas after the use of dermal fillers: pathophysiology, clinical appearance, histologic features, and treatment. Arch Plast Surg. 2015;42(2):232-9. doi:10.5999/aps.2015.42.2.232
Primary Language en
Subjects Surgery
Journal Section Case report
Authors

Orcid: 0000-0003-0068-2139
Author: Percin KARAKOL (Primary Author)
Institution: Health Science University Bagcilar Education and Training Hospital Plastic Reconstructive and Aesthetic Surgery / Istanbul
Country: Turkey


Orcid: 0000-0002-8213-8526
Author: Melihcan SEZGİÇ
Institution: Sağlık Bilimleri Üniversitesi Bağcılar Eğitim ve Araştırma Hastanesi Plastik Rekonstruktif ve Estetik Cerrahi AnabilimDalı
Country: Turkey


Dates

Publication Date : September 1, 2020

Bibtex @case report { josam710826, journal = {Journal of Surgery and Medicine}, issn = {}, eissn = {2602-2079}, address = {jsurgmed@gmail.com}, publisher = {Fatih BAŞAK}, year = {2020}, volume = {4}, pages = {842 - 844}, doi = {10.28982/josam.710826}, title = {Early lipogranuloma formation after foreign material injection to the face}, key = {cite}, author = {Karakol, Percin and Sezgi̇ç, Melihcan} }
APA Karakol, P , Sezgi̇ç, M . (2020). Early lipogranuloma formation after foreign material injection to the face . Journal of Surgery and Medicine , 4 (9) , 842-844 . DOI: 10.28982/josam.710826
MLA Karakol, P , Sezgi̇ç, M . "Early lipogranuloma formation after foreign material injection to the face" . Journal of Surgery and Medicine 4 (2020 ): 842-844 <http://jsurgmed.com/en/pub/issue/56766/710826>
Chicago Karakol, P , Sezgi̇ç, M . "Early lipogranuloma formation after foreign material injection to the face". Journal of Surgery and Medicine 4 (2020 ): 842-844
RIS TY - JOUR T1 - Early lipogranuloma formation after foreign material injection to the face AU - Percin Karakol , Melihcan Sezgi̇ç Y1 - 2020 PY - 2020 N1 - doi: 10.28982/josam.710826 DO - 10.28982/josam.710826 T2 - Journal of Surgery and Medicine JF - Journal JO - JOR SP - 842 EP - 844 VL - 4 IS - 9 SN - -2602-2079 M3 - doi: 10.28982/josam.710826 UR - https://doi.org/10.28982/josam.710826 Y2 - 2020 ER -
EndNote %0 Journal of Surgery and Medicine Early lipogranuloma formation after foreign material injection to the face %A Percin Karakol , Melihcan Sezgi̇ç %T Early lipogranuloma formation after foreign material injection to the face %D 2020 %J Journal of Surgery and Medicine %P -2602-2079 %V 4 %N 9 %R doi: 10.28982/josam.710826 %U 10.28982/josam.710826
ISNAD Karakol, Percin , Sezgi̇ç, Melihcan . "Early lipogranuloma formation after foreign material injection to the face". Journal of Surgery and Medicine 4 / 9 (September 2020): 842-844 . https://doi.org/10.28982/josam.710826
AMA Karakol P , Sezgi̇ç M . Early lipogranuloma formation after foreign material injection to the face. J Surg Med. 2020; 4(9): 842-844.
Vancouver Karakol P , Sezgi̇ç M . Early lipogranuloma formation after foreign material injection to the face. Journal of Surgery and Medicine. 2020; 4(9): 842-844.